Pabron s goldw

Pabron S Gold W

Drug Type:
Pain reliever, mucolytic, cough suppressant, antihistamine
Indication:
For relief of cold symptoms (cough, mucus, sore throat, runny nose, stuffy nose, chills, fever, headache, body aches)
Active ingredients ( per 2 tablets )
・Ambroxol HCl (mucolytic) 15mg
・L-carbocisteine (mucolytic) 250mg
・Dihydrocodeine phosphate (cough suppressant) 8mg
・Acetaminophen (pain reliever/fever reducer) 300mg
・Chlor-Trimeton (antihistamine) 2.5mg
・Riboflavin (Vitamin B2) 4mg

Inactive ingredients
Celulose, anhydrous silicic acid, calcium hydrogen phosphate, sodium starch glycolate, hydroxypropyl cellulose, hydrogenated oil, magnesium stearate
Instructions for use
Adults and children 15 years and over: Take 2 tablets 3 times a day after meals, within 30 minutes after eating. Do not chew. Do not take on an empty stomach. Do not exceed 6 tablets per 24 hours.

Children under 15 should not take this medicine.

This drug should not be used in children younger than 12 years old because serious respiratory depression may occur.

This drug should not be used in patients younger than 18 years old who are obese or have obstructive sleep apnea syndrome or serious lung disease because the risk of serious respiratory depression may increase

Keep this medication out of reach of children. Store in a cool, dry place out of direct sunlight

Do not take this product with other medicines containing the same or similar active ingredients.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.

0 Comment:

Did you use this medicine? Tell us what you thought about it!